# SDR HNAA2012011900492

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,610 hours, 55,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 155
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EGRESS LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY ON LT SIDE AT ROW 3 IAW 33-51-00. OPS CHECKED GOOD.
